# SDR REXA2021101100825

- Difficulty date: August 30, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 BEGINNING AT APPROX F.S. 985 CORRODED IN SEVERAL AREAS.	REMOVED AND REPLACED SEAT TRACK AT RBL 9 FROM FS 977 TO FS 1005 IAW CRJ 700 SRM 53-00-49-201-002-A01 BOMBARDIER REO 670-53-00-07H REV B AND AMM 53-20-49-000/400-801-A01. WVAC EMP STAMP # 776 MTC
